# SDR CALA2019052400827

- Difficulty date: May 23, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N76504
- Make and model: Boeing 737824
- Aircraft serial: 31604
- Aircraft time: 41,933 hours, 14,878 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT MAIN TIRE BLEW ON TAKEOFF REMOVED AND REPLACED LMG WHEEL ASSY, REF TO LPG # 3284350 & 3284357.
